# SDR CVGA201207012001

- Difficulty date: July 11, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N984BD
- Make and model: Lear 60LEAR
- Aircraft serial: 378
- Aircraft time: 987 hours, 569 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037802
- Part serial: 65B0074
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HISSING SOUND FROM EMERGENCY EXIT FOLLOWED BY A CABIN ALTITUDE CLIMB OF 1500 FT/MIN THAT COULD NOT BE STOPPED MANUALLY. OUTFLOW VALVE FAILED.
